Mangwani, J. orcid.org/0000-0002-3960-3023, Brockett, C. orcid.org/0000-0002-6664-7259 and Pegg, E. orcid.org/0000-0002-6546-6958 (2024) Osteochondral lesions of talus. Bone & Joint Research, 13 (12). pp. 790-792. ISSN 2046-3758
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2024 Mangwani et al. This is an open-access article distributed under the terms of the Creative Commons Attribution NonCommercial No Derivatives (CC BY-NC-ND 4.0) licence, which permits the copying and redistribution of the work only, and provided the original author and source are credited. See https:// creativecommons.org/licenses/by-nc-nd/4.0/ |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > School of Mechanical, Aerospace and Civil Engineering |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 10 Jan 2025 11:34 |
Last Modified: | 10 Jan 2025 11:34 |
Published Version: | https://doi.org/10.1302/2046-3758.1312.bjr-2024-05... |
Status: | Published |
Publisher: | British Editorial Society of Bone & Joint Surgery |
Refereed: | Yes |
Identification Number: | 10.1302/2046-3758.1312.bjr-2024-0503 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:221278 |